Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

The portion around my penis is becoming very black as it is affected many times. Tell me the treatment

Sir, I am getting frequently skin problems near to the penis.The portion around penis is becoming very black as it is affected many times and I am applying Betnovate-N for past 1 year.Is there any permanent cure for not getting itching over there.Do I wanna remove underwear for that
Asked On : Wed, 3 Feb 2010
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  Anonymous's Response

you are suffering from a chronic disease and applying a steroid cream obtaining from the chemist is not the solution. also it is required to know the extant of the damage caused to the skin around penis. consult dermatologist and get his opinion on that.

Answered: Wed, 3 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor